# SDR C2XA01IA123

- Difficulty date: February 26, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145ER
- Aircraft serial: 145029
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 3256
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING A-CHECK INSPECTION, THE PASSENGER DOOR OVERHEAD EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT POWER SUPPLY IN ACCORDANCE WITH EMB-145 M/M 33-50-04, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
